RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 63, Issue 4(382)  


Various versions of the Riemann–Hilbert problem for linear differential equations
R. R. Gontsov, V. A. Poberezhnyi
3
Arithmetic problems in the theory of Dirichlet characters
A. A. Karatsuba
43
The generalized Vlasov kinetic equation
V. V. Kozlov
93
Central extensions of Lax operator algebras
M. Schlichenmaier, O. K. Sheinman
131
Yurii Grigor'evich Borisovich (obituary)
N. M. Bliznyakov, V. M. Buchstaber, Yu. E. Gliklikh, V. G. Zvyagin, A. S. Mishchenko, V. V. Obukhovskii, Yu. I. Sapronov, A. T. Fomenko, A. V. Chernavskii
173
Aleksandr Yakovlevich Povzner (obituary)
Yu. M. Berezanskii, V. A. Marchenko, K. V. Maslov, S. P. Novikov, L. A. Pastur, F. S. Rofe-Beketov, Ya. G. Sinai, L. D. Faddeev, E. Ya. Khruslov
175

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Linear embeddings of graphs with six vertices
E. N. Glushak
177
Symmetries of some motivic integrals
E. A. Gorskii
179
Two theorems on the structure of a relatively free Grassmann algebra
A. V. Grishin, L. M. Tsybulya
181
Commutative central extensions of Lie algebras
A. S. Dzhumadil'daev, A. B. Bakirova
183
On the divergence of the Kontsevich–Witten series
A. V. Domrin, A. V. Domrina
185
Rationality of generating functions of cycle rook polynomials and cycle permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$, and their computation
A. M. Kamenetskii
187
Estimates of the Gevrey classes of scattering data for polynomial potentials
A. V. Komlov
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020